# SDR AALA202207209912

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 22,761 hours, 10,257 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L423964
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 22,761 hours, 10,257 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 SIDE WINDOW DELAMINATED. REPLACED WINDOW PER AMM 56-11-12.
